Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 156, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 24, 2015, 4:50 AM CDT for 6 counties in Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 24, 2015, 4:50 AM CDT (09:50 UTC)
- Expired
- Oct 24, 2015, 7:15 AM CDT
- In force
- 2 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Blanco County, TX, Comal County, TX, Gillespie County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX
The radar
The Austin/San Antonio radar (KEWX), 64 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 24, 7:00 AM CDT | FLASH FLOOD | 3 E Johnson City, TX | ROAD CLOSED DUE TO WATER OVER THE ROAD AT RR 2766 AT DEER CREEK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 130 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 9.8 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2209 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.3
The text
As transmitted, in the capitals the NWS used until 2016.
204
WGUS54 KEWX 240950
FFWEWX
TXC031-091-171-209-259-265-241215-
/O.NEW.KEWX.FF.W.0156.151024T0950Z-151024T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
450 AM CDT SAT OCT 24 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
HAYS COUNTY IN SOUTH CENTRAL TEXAS...
NORTHEASTERN COMAL COUNTY IN SOUTH CENTRAL TEXAS...
BLANCO COUNTY IN SOUTH CENTRAL TEXAS...
KENDALL COUNTY IN SOUTH CENTRAL TEXAS...
EAST CENTRAL KERR COUNTY IN SOUTH CENTRAL TEXAS...
GILLESPIE COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 715 AM CDT
* AT 446 AM CDT...DOPPLER RADAR INDICATED NUMEROUS THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS FROM KERRVILLE TO HARPER AND EAST TO
SAN MARCOS AND ROUND MOUNTAIN. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN IN THE WILLOW CITY AND ELEPHANT ROCK STATE PARK
AREAS WITH UP TO ONE INCH EAST OF SISTERDALE. FLASH FLOODING
WILL OCCUR SHORTLY.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3043 9814 3036 9817 3001 9772 2975 9801
2993 9835 2990 9871 2991 9929 3050 9930
3050 9840
$$
CP2 follow-up statements
553
WGUS74 KEWX 241040
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
540 AM CDT SAT OCT 24 2015
TXC031-091-171-209-259-265-241215-
/O.CON.KEWX.FF.W.0156.000000T0000Z-151024T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYS TX-COMAL TX-BLANCO TX-KENDALL TX-KERR TX-GILLESPIE TX-
540 AM CDT SAT OCT 24 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR
HAYS...NORTHEASTERN COMAL...BLANCO...KENDALL...EAST CENTRAL KERR AND
GILLESPIE COUNTIES...
AT 538 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN INCREASING FROM FREDERICKSBURG TO ROUND MOUNTAIN TO
SISTERDALE. DOPPLER RADAR ESTIMATES SHOW UP TO TWO INCHES OF RAIN
HAVE ALREADY FALLEN. FLASH FLOODING WILL CONTINUE.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE EXPECTED IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3043 9814 3036 9817 3001 9772 2975 9801
2993 9835 2990 9871 2991 9929 3050 9930
3050 9840
$$
CP784
WGUS74 KEWX 241129
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
629 AM CDT SAT OCT 24 2015
TXC031-091-171-209-259-265-241215-
/O.CON.KEWX.FF.W.0156.000000T0000Z-151024T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAYS TX-COMAL TX-BLANCO TX-KENDALL TX-KERR TX-GILLESPIE TX-
629 AM CDT SAT OCT 24 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR
HAYS...NORTHEASTERN COMAL...BLANCO...KENDALL...EAST CENTRAL KERR AND
GILLESPIE COUNTIES...
AT 627 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN FROM KERRVILLE TO WIMBERLEY AND DRIPPING SPRINGS WITH
MODERATE RAINS ACROSS THE REMAINDER OF THE AREA. DOPPLER RADAR
ESTIMATES SHOW UP TO 3 INCHES OF RAIN HAVE ALREADY FALLEN. DANGEROUS
FLASH FLOODING WILL CONTINUE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3043 9814 3036 9817 3001 9772 2975 9801
2993 9835 2990 9871 2991 9929 3050 9930
3050 9840
$$
CPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 4:12 AM CDT, 38 minutes earlier.
Area forecast discussion, Oct 24, 4:12 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 412 AM CDT SAT OCT 24 2015 ...HEAVY RAIN AND FLOOD EVENT UNDERWAY TO CONTINUE THROUGH TONIGHT... .SHORT TERM (TODAY THROUGH SUNDAY)... MOISTURE FROM THE GULF OF MEXICO...CARIBBEAN AND PACIFIC CONTINUES TO INCREASE WITH PWS AROUND 2 INCHES ACROSS MOST SOUTH CENTRAL TEXAS. AN UPPER LEVEL TROUGH MOVING EAST OVER NORTHWESTERN MEXICO AND HURRICANE PATRICIA MOVING NORTHEAST INTO CENTRAL MEXICO ALONG WITH AN UPPER LEVEL JET ARE INCREASING UPWARD FORCING WHILE A COLD FRONT AND LOWER LEVEL JET ENHANCE THE FORCING. A SURFACE LOW IS FORECAST TO FURTHER ENHANCE THE FORCING TONIGHT INTO SUNDAY. TODAY...COLD FRONT ALONG A LAKE AMISTAD TO ROCKSPRINGS TO LLANO TO TEMPLE LINE IS SAGGING SOUTH. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO TRAIN ALONG THE FRONT WITH POCKETS OF HEAVY RAIN AS IT DRIFTS TO THE SOUTHEAST TOWARD THE ESCARPMENT THIS MORNING TO MIDDAY. THE LOWER LEVEL JET HAS DEVELOPED A BAND OF SHOWERS WITH EMBEDDED THUNDERSTORMS AND POCKETS OF HEAVY RAIN ALONG HIGHWAY 281 WITH A FEW WEAKER BANDS FURTHER TO THE EAST. THE TWO AREAS OF RAIN WILL MERGE BY MIDDAY...WITH SOME DECREASE ALONG THE RIO GRANDE THIS AFTERNOON. TONIGHT...THE UPPER TROUGH MOVES TOWARD THE BIG BEND WHILE THE MID LEVEL REMNANTS OF PATRICIA MOVE TOWARD THE LOWER RIO GRANDE. THIS CAUSES A SURFACE LOW TO DEVELOP OVER FAR SOUTHERN TEXAS EARLY THIS EVENING AND RAPIDLY DEEPEN WHILE MOVING UP THE TEXAS. AS THIS HAPPENS...THE HEAVIER RAINS WILL FOCUS MORE EAST OF I-35 AS THE COLD FRONT SHIFTS SOUTHEAST OF OUR AREA. SUNDAY...THE UPPER TROUGH AND REMNANTS OF PATRICIA MOVE ACROSS TEXAS WHILE THE SURFACE LOW MOVES INTO SOUTHEASTERN TEXAS. SOME HEAVY RAINS LINGER ACROSS FAR EASTERN PARTS OF THE AREA IN THE MORNING AND THEN MOVE EAST OF OUR AREA IN THE AFTERNOON AS PWS DECREASE. THERE IS NO CHANGE ON THE EXPECTED RAIN TOTALS FOR TODAY THROUGH SUNDAY. HIGHEST RAINFALL OVER THE HILLS AND ALONG THE ESCARPMENT THIS MORNING TO MIDDAY SHIFTS EAST OF HIGHWAY 281 AND I-35 THIS AFTERNOON AND TONIGHT. RAINFALL TOTALS OF 3 TO 10 INCHES ARE EXPECTED WITH ISOLATED TOTALS UP TO 15 INCHES POSSIBLE. THE HEAVIEST TOTALS WILL BE OVER THE COASTAL PLAINS IN PROXIMITY TO THE SURFACE LOW. ELSEWHERE...RAINFALL TOTALS OF 1 TO 3 INCHES ARE EXPECTED WITH ISOLATED TOTALS OF 6 INCHES POSSIBLE. WILL MAINTAIN THE FLASH FLOOD WATCH FOR ALL AREAS AS DANGEROUS FLASH FLOODING IS EXPECTED. SOME AREAS MAY BE TRIMMED FROM THE WATCH LATER TODAY AS THE HEAVY RAINS SHIFT TO THE EAST. && .LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... SOME SHOWERS MAY LINGER IN THE EAST SUNDAY NIGHT INTO MONDAY DUE TO THE PROXIMITY OF THE SURFACE AND UPPER LOW AS IT MOVES EAST OF TEXAS. NORTHWESTERLY FLOW ALOFT WILL BRING A DRY AIRMASS ACROSS THE AREA MONDAY INTO TUESDAY. AN UPPER LEVEL TROUGH MOVING ACROSS THE PLAINS BRINGS A COLD FRONT INTO OUR AREA LATE WEDNESDAY INTO WEDNESDAY NIGHT REINFORCING THE DRIER AIRMASS. PWS GENERALLY FALL BELOW AN INCH ON MONDAY AND REMAIN THROUGH MID WEEK. THE PATTERN CHANGES TO WET AGAIN LATE THURSDAY AS AN UPPER LEVEL TROUGH/LOW DEVELOPS OVER THE SOUTHWESTERN STATES/NORTHWESTERN MEXICO. THE ECMWF HAS BEEN MORE CONSISTENT WITH A SLOWER MOVEMENT AND WILL FOLLOW WHILE THE GFS HAS GONE BACK AND FORTH FROM SLOW TO PROGRESSIVE. MOISTURE COMES BACK INTO SOUTH CENTRAL TEXAS WITH PWS RISING BACK TO THE 1.5 TO 2 INCH RANGE BY LATE FRIDAY. SHOWERS AND THUNDERSTORMS DEVELOP ALONG AND WEST OF I-35 THURSDAY NIGHT...THEN SPREAD TO ALL AREAS FRIDAY AS UPWARD FORCING INCREASES. A SURFACE BOUNDARY SLOWLY MOVES ACROSS OUR AREA AS WELL. LOCALLY HEAVY RAINS COULD AGAIN DEVELOP FRIDAY INTO SATURDAY WITH THE HIGHER PWS AND A SURFACE BOUNDARY TO FOCUS RAINFALL. && .HYDROLOGY... SOME AREAS MAY SEE RIVER AND STREAM RISES FROM THE HEAVY RAINS... ESPECIALLY ALONG AND EAST OF I-35. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 62 67 61 73 / 100 90 50 20 10 AUSTIN BERGSTROM INTL AIRPORT 74 61 68 59 74 / 100 90 50 20 10 NEW BRAUNFELS MUNI AIRPORT 75 63 69 60 76 / 100 90 40 10 10 BURNET MUNI AIRPORT 72 59 65 57 72 / 100 80 40 10 10 DEL RIO INTL AIRPORT 73 60 74 56 77 / 90 40 10 - - GEORGETOWN MUNI AIRPORT 73 60 66 58 72 / 100 90 50 20 10 HONDO MUNI AIRPORT 73 61 73 57 77 / 100 60 30 10 - SAN MARCOS MUNI AIRPORT 73 63 68 60 74 / 100 90 50 20 10 LA GRANGE - FAYETTE REGIONAL 77 65 70 61 72 / 100 100 70 40 20 SAN ANTONIO INTL AIRPORT 74 63 71 60 76 / 100 80 30 10 10 STINSON MUNI AIRPORT 76 64 73 61 78 / 100 80 30 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Oct 23, 5:53 PM CDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 553 PM CDT FRI OCT 23 2015 TXZ171>173-183>194-202>209-217>225-228-242300- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 553 PM CDT FRI OCT 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT TONIGHT FOR ALL OF SOUTH CENTRAL TEXAS. AN UPPER DISTURBANCE INTERACTING WITH MOISTURE FROM PACIFIC HURRICANE PATRICIA WILL PRODUCE A THREAT OF VERY HEAVY RAINFALL OVER MUCH OF SOUTH CENTRAL TEXAS...ESPECIALLY LATE THIS EVENING AND OVERNIGHT. MANY AREAS SHOULD SEE A POTENTIAL FOR 3 INCHES OR MORE OF RAIN THROUGH TONIGHT...LEADING TO FLASH FLOODING. THE FLASH FLOOD POTENTIAL WILL INCREASE TONIGHT INTO SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. VERY HEAVY RAINS ARE EXPECTED SATURDAY THROUGH SATURDAY NIGHT... ESPECIALLY OVER THE EASTERN TWO-THIRDS OF SOUTH CENTRAL TEXAS. LARGE AREAS OF 5 TO 10 INCH RAINFALL AMOUNTS ARE EXPECTED TO DEVELOP BY SUNDAY MORNING WITH A ISOLATED TOTALS OF 10 TO 15 INCHES POSSIBLE. ACROSS AREAS WEST OF A MOUNTAIN HOME TO PEARSALL LINE...HEAVY RAINS SHOULD BE LESS WIDESPREAD. WESTERN COUNTIES SHOULD EXPECT AREAS OF 1 TO 3 INCH RAINFALL AMOUNTS WITH ISOLATED TOTALS UP TO 6 INCHES. THE TIMING FOR HEAVIEST RAINFALL IS EXPECTED TO BE FROM EARLY SATURDAY MORNING THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE SATURDAY.
In the hours before
Local storm report, Oct 24, 3:25 AM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
325 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 AM FLASH FLOOD 2 N OLMOS PARK 29.50N 98.49W
10/24/2015 BEXAR TX CITY OFFICIAL
MCCULLOUGH AVE AT BARBARA DRIVE CLOSED DUE TO FLASH
FLOODING
&&
EVENT NUMBER EWX1500788
CVPLocal storm report, Oct 24, 3:42 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
342 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 AM HEAVY RAIN 5 NNW BURNET 30.83N 98.26W
10/24/2015 M4.30 INCH BURNET TX MESONET
RAINFALL IN PAST 3 HOURS
&&
EVENT NUMBER EWX1500789
CVPLocal storm report, Oct 24, 3:46 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
346 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 AM FLASH FLOOD 3 NNE LEON VALLEY 29.54N 98.59W
10/24/2015 BEXAR TX CITY OFFICIAL
SOUTHWELL RD AT VERBENA ST CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1500790
CVPLocal storm report, Oct 24, 3:52 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
352 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 AM FLASH FLOOD 1 E HILL COUNTRY VILLA 29.58N 98.47W
10/24/2015 BEXAR TX CITY OFFICIAL
ENCINO GRANDE ST AT PASO DEL NORTE ST CLOSED DUE TO
FLOODING
&&
EVENT NUMBER EWX1500791
CVPLocal storm report, Oct 24, 4:26 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
426 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 AM FLASH FLOOD 2 E HELOTES 29.56N 98.66W
10/24/2015 BEXAR TX CITY OFFICIAL
S HAUSMAN RD AT CHAMPIONS GATE CLOSED DUE TO FLOODING
&&
EVENT NUMBER EWX1500792
CVPLocal storm report, Oct 24, 4:32 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
432 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0431 AM FLASH FLOOD 3 N LOST CREEK 30.34N 97.85W
10/24/2015 TRAVIS TX CITY OFFICIAL
FLOODING ON RIVER HILLS RD
&&
EVENT NUMBER EWX1500793
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 8:19 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 116 min |
| Oct 23, 10:55 PM CDT | Areal Flood Advisory | EWX | Llano | 3 hr |
| Oct 23, 11:45 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| Oct 24, 12:28 AM CDT | Areal Flood Advisory | EWX | Val Verde | 4 hr |
| Oct 24, 1:39 AM CDT | Flash Flood Warning | EWX | Edwards, Val Verde | 4 hr |
| Oct 24, 1:47 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar | 3 hr |
| Oct 24, 1:50 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 4 hr |
| Oct 24, 2:00 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Gillespie, Kendall, Kerr, Real | 4 hr |
| Oct 24, 3:00 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Kendall | 4 hr |
| Oct 24, 3:06 AM CDT | Special Weather Statement | EWX | Val Verde | 54 min |
| Oct 24, 3:21 AM CDT | Areal Flood Advisory | EWX | Williamson | 114 min |
| Oct 24, 3:29 AM CDT | Flash Flood Warning | EWX | Bandera, Edwards, Kerr, Real | 3 hr |
| Oct 24, 3:52 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Oct 24, 4:23 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 7 hr |
| Oct 24, 4:43 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Oct 24, 5:53 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 6 hr |
| Oct 24, 6:22 AM CDT | Flash Flood Warning | EWX | Edwards, Real, Uvalde | 3 hr |
| Oct 24, 6:37 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 53 min |
| Oct 24, 6:48 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Caldwell, Comal, Gillespie and 6 more | 3 hr |
| Oct 24, 8:16 AM CDT | Flash Flood Warning | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 36 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 45 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 32 hr |
| Oct 24, 8:32 AM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
| Oct 24, 8:46 AM CDT | River Flood Warning | EWX | Blanco | 25 hr |
| Oct 24, 9:16 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Karnes, Medina, Wilson | 3 hr |
| Oct 24, 9:17 AM CDT | Flash Flood Warning | EWX | DeWitt, Lavaca | 3 hr |
| Oct 24, 9:24 AM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Real | 3 hr |
| Oct 24, 9:42 AM CDT | Flash Flood Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 2 hr |
| Oct 24, 9:55 AM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie, Kendall, Kerr | 3 hr |
| Oct 24, 9:59 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 45 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Kerr | 27 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 19 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 24 hr |
| Oct 24, 11:09 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 6 hr |
| Oct 24, 11:36 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 11:45 AM CDT | Areal Flood Advisory | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 11:57 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Oct 24, 12:12 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Frio, Medina, Wilson | 2 hr |
| Oct 24, 12:20 PM CDT | Areal Flood Advisory | EWX | Atascosa, DeWitt, Karnes, Lavaca | 115 min |
| Oct 24, 2:17 PM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes, Lavaca, Wilson | 3 hr |
| Oct 24, 2:23 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 2:30 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 2:43 PM CDT | Areal Flood Advisory | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 4:00 PM CDT | Flash Flood Watch | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 7 more | 8 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.